# SDR ASAA2022071239042

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,641 hours, 9,414 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONNECT TO MEDLINK VIA SAT 1 OR SAT 2 FMC SHOWED CONNECTED, SAT 1/2 BLUE LIGHTS ON AFT PANEL WERE ILLUMINATED, BUT NO SIDETONE IN PILOTS HEADSETS COULD BE HEARD AND NO COMMUNICATION COULD BE ESTABLISHED. GROUNDED - YES. CONFIG A/C FOR MEDLINK CALL WITH SATCOM 1 AND 2, DISPATCH VERIFIED CALL, SATCOM TEST NORMAL REF B737-900 AMM 23-15-00-730-801.
